Opuscula Math. 34, no. 4 (2014), 827-835
http://dx.doi.org/10.7494/OpMath.2014.34.4.827

 
Opuscula Mathematica

Necessary and sufficient conditions for a Pareto optimal allocation in a discontinuous Gale economic model

Anna Michalak
Marcin Studniarski

Abstract. In this paper we examine the concept of Pareto optimality in a simplified Gale economic model without assuming continuity of the utility functions. We apply some existing results on higher-order optimality conditions to get necessary and sufficient conditions for a locally Pareto optimal allocation.

Keywords: Gale model, discontinuous functions, generalized directional derivatives, higher-order conditions, Pareto optimality.

Mathematics Subject Classification: 91B50, 90C29, 49J52.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Anna Michalak, Marcin Studniarski, Necessary and sufficient conditions for a Pareto optimal allocation in a discontinuous Gale economic model, Opuscula Math. 34, no. 4 (2014), 827-835, http://dx.doi.org/10.7494/OpMath.2014.34.4.827

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.